# SDR ERKR200100165

- Difficulty date: August 30, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N915
- Make and model: Doug DC-9-15
- Aircraft serial: 47061
- Aircraft time: 55,665 hours, 70,682 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 591096229
- Condition: Out Of Tolerance
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER JACKSCREW ENDPLAY AND FREEPLAY CHECK FOUND THAT THE ENDPLAY WAS OUT OF LIMITS.  REMOVED AND REPLACED THE HORIZONTAL STABILIZER JACKSCREW.
